Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H.-J. Kowalsky
Title: Topologische Räume
Additional book information: Birkhauser Verlag (Mathematische Reihe Band 26), Basel und Stuttgart, 1961. 271 pp. DM 35.

Review Information:

Reviewer: J. R. Isbell
Journal: Bull. Amer. Math. Soc. 68 (1962), 60-61
DOI: https://doi.org/10.1090/S0002-9904-1962-10717-4